Non-polar points for reflected brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 2, p. 199-228
@article{AIHPB_1993__29_2_199_0,
     author = {Burdzy, Krzysztof and Marshall, Donald E.},
     title = {Non-polar points for reflected brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {2},
     year = {1993},
     pages = {199-228},
     zbl = {0773.60077},
     mrnumber = {1227417},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1993__29_2_199_0}
}
Non-polar points for reflected brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 2, pp. 199-228. http://www.numdam.org/item/AIHPB_1993__29_2_199_0/

[1] K. Burdzy, Multidimensional Brownian Excursions and Potential Theorey, Longman, Harlow, Essex, 1987. | MR 932248 | Zbl 0691.60066

[2] K. Burdzy, Geometric Properties of 2-Dimensional Brownian Paths, Probab. Th. Rel. Fields, Vol. 81, 1989, pp.485-505. | MR 995807 | Zbl 0667.60078

[3] K. Burdzy and D. Marshall, Hitting a Boundary Point with Reflected Brownian Motion, Séminaire de Probabilités, Vol. XXVI, Springer, New York, 1992 (to appear). | Numdam | MR 1231985 | Zbl 0782.60051

[4] B.E.J. Dahlberg, Estimates of Harmonic Meausre, Arch. Rat. Mech., Vol. 65, 1977, pp. 275-288. | MR 466593 | Zbl 0406.28009

[5] B. Davis, On Brownian Slow Points, Z. Wahrsch. verw. Gebiete, Vol. 64, 1983, pp. 359- 367. | MR 716492 | Zbl 0506.60078

[6] J.L. Doob, Classical Potential Theory and its Probabilistic Counterpart, Springer, New York, 1984. | MR 731258 | Zbl 0549.31001

[7] P.L. Duren, Theory of Hp Spaces, Academic Press, New York, 1970. | MR 268655 | Zbl 0215.20203

[8] P.L. Duren, Univalent Functions, Springer, New York, 1983. | MR 708494 | Zbl 0514.30001

[9] M. El Bachir, L'enveloppe convexe du mouvement brownien, Thèse 3e cycle, Université Toulouse-III, 1983.

[10] W. Feller, An Introduction to Probability Theory and Its Applications, vol. II, Wiley, New York, 1971. | MR 270403 | Zbl 0138.10207

[11] J.B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981. | MR 628971 | Zbl 0469.30024

[12] I. Karatzas and S. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, 1988. | MR 917065 | Zbl 0638.60065

[13] S. Karlin and H.M. Taylor, A First Course in Stochastic Processes, 2nd ed., Academic Press, New York, 1975. | MR 356197 | Zbl 0315.60016

[14] J.-F. Le Gall, Mouvement brownien, cônes et processus stables, Probab. Th. Rel. Fields, Vol. 76, 1987, pp. 587-627. | MR 917681 | Zbl 0611.60076

[15] P. Lévy, Processus Stochastiques et Mouvement Brownien, Gauthier-Villars, Paris, 1948. | MR 190953 | Zbl 0034.22603

[16] J.E. Mcmillan, Boundary Behaviour of a Conformal Mapping, Acta Math., Vol. 123, 1969, pp. 43-67. | MR 257330 | Zbl 0222.30006

[17] M. Motoo, Periodic Extensions of Two-Dimensional Brownian Motion on the Half Plane, I, Kodai Math. J., Vol. 12, 1989, pp. 132-209. | MR 1002663 | Zbl 0704.60079

[18] M. Motoo, Periodic Extensions of Two-Dimensional Brownian Motion on the Half Plane, II, Kodai Math. J., Vol. 13, 1990, pp. 417-483. | MR 1078557 | Zbl 0805.60080

[19] C. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, Göttingen, 1975. | MR 507768 | Zbl 0298.30014

[20] D. Revuz, Mesures associées aux fonctionnelles additives de Markov. I, Trans. Amer. Math. Soc., Vol. 148, 1970, pp. 501-531. | MR 279890 | Zbl 0266.60053

[21] L.C.G. Rogers, A Guided Tour Through Excursions, Bull. London Math. Soc., Vol. 21, 1989, pp. 305-341. | MR 998631 | Zbl 0689.60075

[22] L.C.G. Rogers, Brownian Motion in a Wedge with Variable Skew Reflection, Trans. Amer. Math. Soc., Vol. 326, 1991, pp. 227-236. | MR 1008701 | Zbl 0748.60074

[23] L.C.G. Rogers, Brownian Motion in a Wedge with Variable Skew Reflection: II, Diffusion Processes and Related Problems in Analysis, Birkhäuser, Boston, 1990, pp. 95-115. | MR 1110159 | Zbl 0719.60081

[24] M. Sharpe, General Theory of Markov Processes, Academic Press, New York, 1988. | MR 958914 | Zbl 0649.60079

[25] T. Shiga and S. Watanabe, Bessel Diffusions as a One-Parameter Family of Diffusion Processes, Z. Wahrsch. verw. Geb., Vol. 27, 1973, pp. 37-46. | MR 368192 | Zbl 0327.60047

[26] A.V. Skorohod, Limit Theorems for Stochastic Processes, English transl. in Th. Probab. Appl., Vol. 1, 1960, pp. 261-290.

[27] A.V. Skorohod, Stochastic Equations for Diffusion Processes in a Bounded Region, Th. Probab. Appl., Vol. 6, 1961, pp. 264-274. | MR 145598 | Zbl 0215.53501

[28] S. Takanobou and S. Watanabe, On the Existence and Uniqueness of Diffusion Processes with Wentzell's Boundary Conditions, J. Math. Kyoto Univ., Vol. 28, 1988, pp. 71-80. | MR 929208 | Zbl 0665.60062

[29] M. Tsuchiya, On the Stochastic Differential Equation for a Brownian Motion with Oblique Reflection on the Half Plane, Proc. of Intern. Symp. S.D.E., Kyoto, 1976, pp. 427-436. | MR 536023 | Zbl 0413.60053

[30] M. Tsuchiya, On the Stochastic Differential Equation for a Two-Dimensional Brownian Motion with Boundary Condition, J. Math. Soc. Japan, Vol. 32, 1980, pp. 233-249. | MR 567417 | Zbl 0444.60066

[31] M. Tsuji, Potential Theory in Modern Function Theory, Maruzen, Tokyo, 1959. | MR 114894 | Zbl 0087.28401

[32] S.R.S. Varadhan and R.J. Williams, Brownian Motion in a Wedge with Oblique Reflection, Comm. Pure Appl. Math., Vol. 38, 1985, pp. 405-443. | MR 792398 | Zbl 0579.60082

[33] D. Williams, Diffusions, Markov Processes and Martingales, Vol. I, Wiley, New York, 1979. | MR 531031 | Zbl 0402.60003